Medical Questions? Ask a Doctor Online!
how can i relieve the burning and painful sensation of the side effect of afrin? I was using it over 6 months not every day but like twice a week before bedtime....a week ago right after i use afrin i start feeling a burning and really painful sensation from my nose to the back of my head from my left side making me eye tear....next day I had a terrible headache from one side i went to the er and got antibiotics via IV and morphine and anti inflammatory injection for sinus pressure the headache was like a migraine im still under the treatment and have an appt with a ENT til october 9 but still I dont have the relive for that burning sensation that i get very often like every 45 min especially when I bend and that really really hurts
have you tried a steroid nasal inhaler like flonase?
THat may work better for you
As well, it doesn't have the rebound nasal congestion of afrin
You do need to get it as a prescription from your doctor
I hope that this helped
Please leave positive feedback if it did :-)
hi why did you rate this poor service?
because I list the medications Im taking and flonase( Fluticasone) is one of the medication on my list
that didn't come up on my computer when I was answering the question.
Did you have a ct of the sinuses?
Fluticasone Propionate Nasal spray, solution (50mcg)....Cetirizine Oral tablet (10mg).....Ciprofloxacin Oral tablet (500mg) and Hydrocodone Bitartrate, Acetaminophen Oral tablet (5-325mg)
thats all the medication im taking but nothing relieves my burning pain and I dont know if my doctors understand what kind of pain im feeling.... i havent see a ENT doctor yet...the sinus diagnostic was thought a ct scan made last sunday in the er
did you try sudafed
no...but right know i dont really care about my stuffy nose what i want is relive for this burning pain that is killing me is it normal this kind of pain?
no, that is not normal pain
burning pain is nerve pain
it means that what ever you have is irritating the nerves
this causes burning pain
Medication which may work better for this type of pain are
lyrica, cymbalta or gabapentin
your regular doctor can prescribe these for you
until you see the ent
thank you!! is because i keep asking why I have this burning pain to every doctor i saw this past week and no one tell me a correct answer only mmm im pretty sure is related to your sinus and i was like I know that..... I was getting morphin for the pain but not even that relieve that pain maybe doctors werent understanding what kind of pain i was describing
you are welcome. I am sorry you are going through this- it sucks
But the pain you are feeling is called neuropathic
use that term and they will get it :-)
okk thanks soo much and sorry for the first feedback is because i didnt know you did not see the info i wrote but ill fix that right now!!
no problem. I am glad you continued to work with me :-)
I hope that I provided you excellent service?
yes you did!!! finally i got the asnwer i was looking for!!...once again thanks and have a great day!!
great. I will check in with you after your appointment with ENT
ohh Thank you!!